| Model Number |
FUSED LIGHT CABLE, 5.0 MM X 274CM (9.0') |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/07/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to wear and tear.
Event or Problem Description
On 4/7/2023 it was reported by a sales representative via sems that an ar-3240-5027 fused light cable was overheating and not working correctly.This was discovered during an unspecified procedure with no patient harm.